MAUDE Adverse Event Report: BECKMAN COULTER UNICEL DXH 600 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER UNICEL DXH 600 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN,DXH 600 HEMATOLOGY SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fracture, Arm (2351)
Date of Event 02/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Service was not sent to the customer site for this event.The information available does not indicate that the injury was a direct result of an instrument malfunction.The operator is back to work part time; her arm has been immobilized to allow for proper healing.Bec internal identifier - (b)(4).
 
Event or Problem Description
The cord of the barcode reader on the customer's dxh600 hematology instrument became entangled around the operator's ankle as she was turning away from the instrument.The operator fell and broke her arm.There was no report of erroneous results being generated by the instrument.There was no patient impact as a result of this event.

Brand Name
UNICEL DXH 600 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key8401504
Report Number1061932-2019-01336
Device Sequence Number1976078
Product Code GKZ
UDI-Device Identifier15099590192242
UDI-Public(01)15099590192242(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTN,DXH 600 HEMATOLOGY SYSTEM
Device Catalogue Number823858
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date02/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2019
Initial Report FDA Received Date03/07/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;